# SDR USAA2012030800001

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 56,671 hours, 37,451 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645159A
- Part serial: MA9160
- Condition: Delaminated
- Location: Lt Wing
- Part time: 56,671 hours, 37,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DELAMINATION ON LEFT WING NR 1 SPOILER AT ACTUATOR FITTING AT WBL 421.  REPLACED LEFT WING NR 1 SPOILER  IAW B737 AMM 27-62-91-404-010.
